2017
Том 69
№ 9

All Issues

Volume 20, № 6, 1968

Article (Ukrainian)

Stabilization of a solution of a parabolic boundary problem

Kushitskii Ya. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 6. - pp. 

Article (Ukrainian)

New approach to the solution of nonlinear boundary value problem

Beiko I. V., Beiko M. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 6. - pp. 723–731

Article (Ukrainian)

On locally finite semigroups

Brown T. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 6. - pp. 732–738

Article (Ukrainian)

Family of solutions with a finite number of parameters of a system of differential equations with deviating argument

Kulesko N. A., Valeyev K. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 6. - pp. 739–749

Article (Ukrainian)

Constructive characteristic of continuous functions defined on smooth arcs

Polyakov R. V., Vorob'ev N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 6. - pp. 750–758

Article (Ukrainian)

Analytic continuation of the resolvent of a self-adjoint operator across its continuous spectrum

Dyuzhenkova L. I., Nizhnik L. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 6. - pp. 759–765

Article (Ukrainian)

Solution by a projection-iterative method of a kind of nonlinear equation in banach spaces

Migovich F. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 6. - pp. 766–779

Article (Ukrainian)

Stable integral manifolds for a class of singularly perturbed systems with lag

Fodchuk V. I., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 6. - pp. 791–801

Article (Ukrainian)

Correct problem for the wave equation without initial data

Nizhnik L. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 6. - pp. 802–813

Article (Ukrainian)

Asymptotic determination of single-frequency vibrations in a quasi-linear autonomous system with time-lag

Shimanov S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 6. - pp. 814–825

Article (Ukrainian)

Negative results concerning the summation of diluted series

Vlasenko V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 6. - pp. 830–833

Article (Ukrainian)

Singulae points in the complex potential of a forming field

Grankin E. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 6. - pp. 833–837

Article (Ukrainian)

Sojourn time in a given state of two independent semi-Markov processes

Kovaleva L. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 6. - pp. 837–841

Article (Ukrainian)

Rational tensor algebra of modular representations of cyclic p-groups

Rud'ko V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 6. - pp. 841–845

Article (Ukrainian)

Limit distribution of multiple integrals of a Brownian process

Sytaya G. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 6. - pp. 845–852

Article (Ukrainian)

Remark on the structure of Aronhold's invariants

Chernyshev S. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 6. - pp. 852–854